# SDR UIEA2016113000919

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N632GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,229 hours, 9,354 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 79072014
- Part serial: 880319
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 PRV INOPERATIVE.  NR 1 PRV REPLACED IAW MM 36-11-18/401.
